Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2020 year

On the convergence of formal exotic series solutions of an ODE, Comput. Methods Funct. Theory, 2020, V. 20(2), P. 279-295.

Go to publication

Authors: Gontsov R., Goryuchkina I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2020
About  |  Contacts  |  The old version of this site